# SDR ASOA201000257

- Difficulty date: February 15, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 19,626 hours, 16,833 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484.00 RBL 27 OTBD FLOOR SUPPORT ANGLE CRACKED PREVIOUS REPAIRED ANGLE.  REPAIR TO THE INTERCOSTAL AT FS 484 BETWEEN BL 27.00 AND BL 36.00 IS COMPLETED IAW REO 601R-53-41-059 AND MEETS WITH ALL THEIR REQUIREMENTS.
